# SDR 98ZZZX980

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3255W
- Make and model: Piper PA-32-260
- Aircraft serial: 3277
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Arm
- Part number: 65248
- Condition: Wrong Part
- Location: Stab Trim Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO RIG TRIM TAB TRAVEL TO SPECIFICATION.  FOUND TRIM TAB CONTROL ARM WRONG.  OVERALL LENGTH OF PART IS TOO SHORT.  BEND OF TUBE IS IN WRONG PLACE.  ANGLE OF TUBE TO PLATE IS WRONG.  WITNESS HOLE FOR ROD END IS MISSING.  SUBMITTER SUGGESTED DIAGRAM OF CONTROL TAB AND STABILATOR TRAVELS CAN BE DIFFICULT TO READ ON MICROFICHE READER.  MAY HAVE BEEN INTERPRETED WRONG.
